# SDR DALA2024032103618

- Difficulty date: January 18, 2021
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 70,850 hours, 23,161 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame Splice
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 ERA 589505-14AD SECTION I ISSUED FOR STA 1640 RH FRAME SPLICE. CORRECTIVE ACTION: REF ERA 589505-14AD. (1708572)
